Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bound states for semilinear Schrödinger equations with sign-changing potential
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
2007 (English)In: Calculus of variations, Vol. 29, 397-419 p.Article in journal (Refereed) Published
Abstract [en]

We study the existence and the number of decaying solutions for the semilinear Schr\"odinger equations $-\eps^2\Delta u + V(x)u = g(x,u)$, $\eps>0$ small, and $-\Delta u + \la V(x)u = g(x,u)$, $\la>0$ large. The potential $V$ may change sign and $g$ is either asymptotically linear or superlinear (but subcritical) in $u$ as $|u|\to\infty$.

Place, publisher, year, edition, pages
2007. Vol. 29, 397-419 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-20655DOI: doi:10.1007/s00526-006-0071-8ISI: 000246113100005OAI: oai:DiVA.org:su-20655DiVA: diva2:187181
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.springerlink.com/content/lp200711u11765p1/?p=1863b41d49394b1b9f4e6fcf02ce1b41&pi=4
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 56 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf